# SDR 08FDEA03573

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: R257B100307200
- Condition: Gouged
- Location: Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPART, EMT BALL MAT 131 XG PDU PAN IS GOUGED AT A MOUNT HOLE.  REPAIRED BALL MAT 131 XG PDU PAN IAW EA 6-2550-117025.
